International Journal of Geosciences

Vol.2 No.4(2011), Paper ID 8585, 8 pages



Virtual Globes and Geological Modeling


Tsangaratos Paraskevas



Copyright © 2011 Tsangaratos Paraskevas et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

T. Paraskevas, "Virtual Globes and Geological Modeling," International Journal of Geosciences, Vol. 2 No. 4, 2011, pp. 648-656. doi: 10.4236/ijg.2011.24066.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.